Discussions that mention atacand

High & Low Blood Pressure board


Hello Chirstine,

I have been on Zebeta, Beta-Blocker too, for 3.5 years and it made me fatigue, depressed, blurred vision and I'm not able to concentrate very well. But some people feel very good while they are on Beta-Blockers so we are all different, I may feel very fatigue on a medication that you just feel a very slight fatigue with it.

I have tried ARBs like Cozaar 50 mg and Atacand 8 mg because all the doctors and patients said that they have the fewer side effects between bp meds but for me it was a nightmare, they made me feel something that I can't describe; besides feeling very fatigue, tired and sleepy.

Now I'm on Norvasc, before I take it I have read many negative posts here and elsewhere but I said if the ARBs didn't work for me I should try Calcium Channel Blocker, like Norvasc, and see what it will do for me. I'm in my 4th day and I don't feel any side effects except a slight fatigue at night but up to this point Norvasc seems to has no effect my on bp.

My point is that, you have to work with your doctor to get the best medication for you. When I don't like the Med I go to my doctor and ask him to put me on another one and if he didn't then I switch the doctor and so on. Anyway, I don't like Beta-Blockers :)
Good Luck,
Michael